
Easolief DUO
Easolief DUO is an effective pain relief tablet that combines the power of paracetamol and ibuprofen to make something stronger than either one alone. So when standard analgesics aren’t enough, you can get fast-acting, powerful relief in one simple tablet. You can even reduce fever and inflammation at the same time.
- 30% more pain relief. Clinically proven to be more effective than taking the standard doses of paracetamol or ibuprofen on their own*.
- Fast acting. Clinically proven to get to work faster than the standard dose of ibuprofen alone**.
- Pharmacy formula. Available over-the-counter, without a prescription. Ask your pharmacist.
* Compared with the maximum over-the-counter doses of standard paracetamol 1000mg & standard ibuprofen 200/400mg
** Compared with the maximum over-the-counter dose of standard ibuprofen 200mg/400mg
Product Information

Who can use it?
Easolief DUO can be used by adults. It is not recommended for children under 18 years.

How to use it
You can take 1-2 Easolief DUO tablets 3 times a day. Do not take more than 6 tablets in a 24 hour period.

Do not take
Easolief DUO if you:
- Have ever had a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, paracetamol (or anything else in this medicine), aspirin or other related painkillers
- Taking other NSAID painkillers or aspirin with a daily dose above 75mg
- If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Do not take this medicine during the last 3 months of your pregnancy.

Dosage
- If your doctor prescribes a different dose, follow directions given by your doctor
- Do not combine with any other medicines which contain paracetamol or ibuprofen
- Consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days

ALWAYS READ THE LABEL
For full product information and ingredients, download the leaflet.
Convenient
Easolief DUO is a convenient alternative to taking paracetamol, and ibuprofen separately.
If you are currently taking alternate doses of paracetamol and ibuprofen Easolief DUO can make it significantly simpler to manage your daily dosage and reduce the number of tablets you need to take.

Frequently asked questions
-
Is Easolief DUO suitable for children?
Easolief DUO is a strong, pharmacy only product. It is not recommended for children under 18 years.
-
What active ingredients are in Easolief DUO?
Each tablet contains 500mg paracetamol and 150mg ibuprofen.
-
Does Easolief DUO cause stomach problems because of the ibuprofen ingredient?
Many people take non-steroidal anti-inflammatory drugs (NSAIDs) including ibuprofen without having any side effects. However, there's always a risk the medication could cause problems, such as stomach ulcers, particularly if taken for a long time or at high doses. If you experience any troublesome side effects, stop taking your medicine and tell your doctor.
-
Reporting of side effects
Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. You can report any suspected adverse reactions via HPRA Pharmacovigilance, Earlsfort Terrace, IRL - Dublin 2;
Tel: + 353 1 676 4971;
Fax: + 353 1 676 2517;
Website: www.hpra.ie;
E-mail: medsafety@hpra.ie
You can also report a side effect concerning a Clonmel Healthcare Ltd. medicinal product directly to Clonmel Healthcare Ltd. as follows:
Post: Clonmel Healthcare Ltd. Pharmacovigilance, Gurtnafleur Road, Clonmel, Co. Tipperary, E91 D768
Email: medicalinformation@clonmel-health.ie
Telephone: (052) 6177778; Fax (052) 6177791
-
Can I take Easolief DUO if I have a stomach ulcer?
Easolief DUO should not be taken by anyone with a peptic ulcer (i.e. stomach or duodenal ulcer), a recent history of one or have had peptic ulcers before.
-
Who can tell me what type of painkiller I can take for my pain?
Please speak to your pharmacist for further information on general pain conditions. They are equipped to advise on the best treatment to suit your needs.
-
What should I do in case of an overdose of Easolief DUO?
Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Do this even if there are no signs of discomfort or poisoning. You may need urgent medical attention.
If you have taken more Easolief DUO 500 mg/150 mg film-coated tablets than you should, or if children have taken this medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.
The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.
-
I’m allergic to aspirin, can I take Easolief DUO?
No, do not take Easolief DUO and consult your doctor or pharmacist.
-
Do I have to eat before I take Easolief DUO?
Easolief DUO should be taken with or after food with a full glass of water.
-
Is Easolief DUO suitable for pregnant/breastfeeding women?
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
Do not take this medicine during the last 3 months of your pregnancy. Take special care when taking this medicine if you are in the first 6 months of pregnancy.
You should use the lowest possible dose that reduces your pain and use it for the shortest time possible. Contact your doctor or midwife if the pain is not reduced or if you need to take the medicine more often. This product may impair female fertility and is not recommended in women attempting to conceive.
-
Will Easolief DUO have any effects on my ability to drive/operate machinery?
Be careful driving or operating machines until you know how Easolief DUO 500 mg/150 mg film-coated tablets affect you.
-
When should I use Easolief DUO tablets?
Easolief DUO can be used to treat the following conditions: headache, migraine, back pain, period pain, dental pain, muscular pain, sore throat, fever and cold and flu symptoms when you feel standard analgesics aren’t alleviating symptoms. Easolief DUO is fast acting and proven to deliver over 30% more pain relief than standard ibuprofen or paracetamol alone*. Do not exceed the recommended dose and if symptoms persist consult your doctor. Keep out of the sight and reach of children.
-
How many Easolief DUO tablets can I take?
The correct dosage is 1-2 tablets taken every six hours (3 times a day), as required. Maximum of 6 tablets in 24 hours. Always read the label.
-
Can I take Easolief DUO alongside other medicines?
Do not take Easolief DUO with any other products that contain paracetamol or ibuprofen. Many over-the-counter painkillers and cold and flu remedies contain paracetamol or ibuprofen. It is important to check the ingredients of any medicines you buy without a prescription before taking them in combination with this medicine. Seek further advice from your pharmacist.